For some classes of singularly perturbed elliptic problems, in which the characteristics of the reduced problem are parallel or perpendicular to the singular line, uniform asymptotic approximations are constructed. The order of approximation depends on the behaviour of the coefficients of the reduced problem in the neighbourhood of the singular line and on the properties of the considered domain.
Cite this article
Geleitwort / Inhalt Beiträge zur Analysis. Z. Anal. Anwend. 1 (1982), no. 1, pp. 1–12DOI 10.4171/ZAA/1